# SDR QXEA9800331

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PREVIOUS DOUBLER REPAIR AT TOP SURFACE OF HORIZONTAL BEAM VI APPEARS TO BE CRACKED ON FORWARD SIDE OF FORWARD PRESSURE BULKHEAD.  REPAIRED IAW HORIZON EA 4-53-370.
